# SDR DXTA2019121803210

- Difficulty date: December 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 10,746 hours, 5,153 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Limits
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

***ENTERING FOR HISTORICAL DATA*** DURING OPERATIONAL CHECK FLIGHT AT 39500', MACH .85 WITH SPED BRAKES DEPLOYED, AILERON TRIM STUCK SOLID AND COULD NOT BE MOVED FOR REST OF FLIGHT.  AFTER ENGINE SHUTDOWN, TRIM COULD BE MOVED BUT FELT STIFF.///SIGN-OFF///INSPECTED AILERON TRIM WHEEL , TRIM TAB ACTUATOR AND CABLE RUN FROM PEDESTAL TO
AILERON TRIM TAB WITH NO DEFECTS NOTED. PERFORMED AILERON TRIM TAB CABLE
TENSION CHECK AND FOUND BOTH AILERON TRIM TAB CABLES TO BE OUT OF LIMITS (28
LBS). RE-TENSIONED AILERON TRIM TAB CABLES TO 42 LBS +/- 10%. AT 50 DEG. F
(SUBTRACTED 1.5 POUNDS FOR EVERY 10 DEG. BELOW 70 DEG. F) IN ACCORDANCE WITH
G450 AMM CH. 27-12-07. TENSIOMETER # 567269 CAL. DUE: 02/20. REMOVED AND
REPLACED AILERON TRIM TAB ACTUATOR PER ITEM 11.5 CMP 271002 AND PERFORMED
AILERON TRIM SYSTEM RIGGING CMP 271204 ITEM 11.3 WITH NO DEFECTS NOTED.
